# SDR ASAA2015061012065

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 479 hours, 175 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Nr 1 Fmc Cdu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FMC CDU ENGINE FAULT, "ECONOMIC FAULT " MESSAGE NR, 77-10841 THE TOP RT EGT SIGNAL, T495S1, IS OUT OF RANGE. FLT 1.2.3.  ACFT GROUNDED.
